Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Severe migraine, nausea, dizziness. Prescribed Endone during Caesarean delivery which helped the migraine. Continue?

Hi im in oz and i went to hospital the other day in desperation of helping my migraines/ headache . I have had one for 6 and half years and am always in moderate to severe pain. I am unable to work due to this. The hospital said i need to go to a neurologist but will take a year and the chronic pain clinic at the hospital in Brisbane. I cant deal with being nauseaus dizzy and in pain everysecond of every day and night. The pain is so bad i cant deal with this anymore. the only thing that helped was when i had a cesearian years ago and was on endone. Is this something i can ask for. I know it is a strong drug and doctors dont want to give it to me, but until i can get proper treatment in a year... i cant last till then. will this help?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Migraine is a episodic pulsatile headache which mainly occur in frontal and temporal region. It is associated with nausea, vomiting, photophobia, blurred vision. It is more common in females. As it is a recurrent headache treatment is chronic. Treatment options are
- To treat headache
- Prophylaxis of Headache

For headache in acute conditions medicines like Vasograine, Paracetamol, Naproxon etc. will help. Other drugs as Valporate are also useful Endone is a opioid drug, and it has very high abuse potential, don't try to take it as it will make you addict to drug. There are other good drugs available.

For prevention of headache many medicines are used. Beta Blocker drugs as Propranolol will help to prevent headache.

So I will advise you to visit a good Neurologist or Psychiatrist and take medicines for long time. You will be alright.


Dr. Seikhoo Bishnoi
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor